# SDR SWAA2022022159716

- Difficulty date: January 10, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Elongated
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN 2022-15931 / [01] REPLACED UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN IAW: SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG-148A2230-18; P/N USED: 148A2239-1. PO NUMBER: 2022 100802 1;[02] CORRECTED STEP 1 REPLACED UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN IAW: SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG-148A2230-18 SHEET:31 REV:-; P/N USED: 148A2239-1. PO NUMBER: 2022 100802 1;[03] CORRECTED STEP 2 REPLACED UPPER FITTING LOCATED BS1016 AND BL0 AT PASSENGER CABIN IAW: B737-700 SRM 51-10-02 ITEM 9; AND SRM 51-40-02 AND DWG-148A2230-18 SHEET:31 REV:-; P/N USED: 148A2239-1. PO NUMBER: 2022 100802 1;[04] TASK COMPLETED
